# SDR CALA0300496

- Difficulty date: August 26, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 54,028 hours, 29,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED AT STA 996.  A REPAIR ANGLE WAS INSTALLED IAW SRM 53-00-03, FIGURE 201.
